# SDR SWAA2022080228210

- Difficulty date: July 12, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB AT L/E STA 95.96 AT LT HORIZONTAL STABILIZER 2022-384009 / [01] REPLACED NEW RIB LOCATED LEADING EDGE RIB AT L/E STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0 AND DWG 186A1001 REV:B SHET:1   SEE INDIVIDUAL SIGNOFFS BELOW;[02] STEP 1 VERIFIED AND CORRECTIVE ACTION COMPLETED: REPLACED NEW RIB LOCATED LEADING EDGE RIB AT L/E STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0 AND DWG 186A1001 REV:B SHET:1;[03] CORRECTED STEP 2 : VERIFIED AND CORRECTIVE ACTION COMPLETED ITEM RII : REPLACED NEW RIB LOCATED LEADING EDGE RIB AT L/E STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0 AND DWG 186A1001 REV:B SHET:1
